# SDR FDEA202207251795

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 141N5111
- Part serial: 22780
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXISTING MAJOR REPAIR FOUND ON FLOOR BEAM, UPPER CHORD AT STA 345, 40 RBL TO 52 LBL. REPAIR   REQUIRES EVALUATION TO DETERMINE IF REPAIR IS IN ACCORDANCE WITH APPROVED DATA. EVALUATED EXISTING REPAIR LOCATED ON FLOOR BEAM UPPER CHORD AT STA 345, 40 RBL TO 52 LBL PER EO F-  5100-7-5001-PT 1, ATTACHMENT B. REPAIR FOUND TO CONFORM TO B757-200 SRM 53-00-51-2R, FIG 201,   REPAIR 10
